posted Sun, 11/12/2017 - 08:12
652
GodT240 HgH
ad
After a month of use and playing with the iu's per injection (2-4iu's am) this is still happening. Any thoughts? I have been on gH since late August and switched to GodT240 for the remainder of the run.
Ordered from:
- Bookmark
- 0
- 0
Dude I always get red welts for the first weeks when using this source but they go away,
Have switched back and forth a few times and same thing but it still does it's job though!
Thank you for the responses. Back to the former source.
Pin IM
probably to much asbestos
Seems to be a fairly common issue with this source.
google "red welts from hgh injection"
read about it then decide if you want to keep using
NotNatural23I have some from about a year ago and I never got them still have 2 vials left gonna try to see if I get them. It is weird cause some get them and some do nt? I had decent numbers with mine over the baseline but was hoping for better but never did a true baseline.
That happened to me after every single injection from them. So I threw it in the garbage and told the source about the problem. He then sent me a new package and it happened again five days in a row so I threw that box in the garbage as well.
Have used two other sources since then without any issues so I won't be going back to that.
Shit brah! I would have sent you my address!!!
Lol